# SDR CA070822006

- Difficulty date: August 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,376 hours
- Engine: Allsn 250C28B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004
- Part serial: BMC00654
- Condition: Making Metal
- Location: Main Rotor
- Part time: 6,670 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE PILOT RECEIVED A CHIP LIGHT ON THE TRANSMISSION.  LANDED THE AIRCRAFT.  METAL WAS DISCOVERED ON THE SENSOR. THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE TRANSMISSION WAS REPLACED WITH A SERVICEABLE UNIT. AIRCRAFT RETURNED TO SERVICE (TC NR 20070822006)
